# SDR SIMA200627701

- Difficulty date: October 3, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BK900022
- Condition: Failed
- Location: Galley Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3519 - REPORTED AN ELECTRICAL/BURNING ODOR IN THE CABIN AT THE GATE.  REMOVED AND REPLACED GALLEY LIGHT BALLAST, IAW AMM 33-20-00.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
